# SDR CA101110011

- Difficulty date: November 10, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Airbus A330-342
- Aircraft time: 36,232 hours
- Engine: Rroyce RB211*
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: ESC10SE60803S60
- Condition: Broken
- Location: Fuel Press Switc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LOW PRESSURE SWITCH CONNECTOR 4075KS-B FOUND WITH BROKEN BACKSHELL AND PINS NOT ENGAGING.
